On Homomorphisms from Ringel-Hall Algebras to Quantum Cluster Algebras

Xueqing Chen University of Wisconsin–Whitewater USA Ming Ding Nankai University Fan Xu Tsinghua University

Representation Theory mathscidoc:1610.30001

In Berenstein and Rupel (2015), the authors defined algebra homomorphisms from the dual Ringel-Hall algebra of certain hereditary abelian category \mathcal{A} to an appropriate q-polynomial algebra. In the case that \mathcal{A} is the representation category of an acyclic quiver, we give an alternative proof by using the cluster multiplication formulas in (Ding and Xu, Sci. China Math. 55(10) 2045–2066, 2012). Moreover, if the underlying graph of Q associated with \mathcal{A} is bipartite and the matrix B associated to the quiver Q is of full rank, we show that the image of the algebra homomorphism is in the corresponding quantum cluster algebra.
Ringel-Hall algebraQuantum cluster algebraCluster variableBipartite graph
[ Download ] [ 2016-10-04 11:30:15 uploaded by Fan_Xu ] [ 849 downloads ] [ 0 comments ]
@inproceedings{xueqingon,
  title={On Homomorphisms from Ringel-Hall Algebras to Quantum Cluster Algebras},
  author={Xueqing Chen, Ming Ding, and Fan Xu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161004113015255598085},
}
Xueqing Chen, Ming Ding, and Fan Xu. On Homomorphisms from Ringel-Hall Algebras to Quantum Cluster Algebras. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161004113015255598085.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved